# SDR FDEA202107291887

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 87,389 hours, 21,798 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Underserviced
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED LVL 2 TIRE FAIL FOR #3 TIRE TIRE PRESSURE  LEAKED OUT AFTER TAKE OFF.  T/S PER FIM 32-40-00-2 FIG 119, TIRE #3 BELOW  50PSI. REMOVED AND REPLACED #3 AND #4 TIRES REF AMM  32-41-01-4. PRESSURE CHECK GOOD.
